# SDR C2XA03CL114

- Difficulty date: June 17, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2917 THE CREW REPORTED THE EMERGENCY LIGHTS FOR THE MAIN CABIN DOOR AND OVERWING EXIT LIGHT DID NOT WORK.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
